Doctor insights on:
Is it safe to take Robitussin Cough + Chest Congestion DM while on Lexapro, (escitalopram) Synthroid, Zyrtec, Dymista Nasal Spray & Albuterol nebulizer?
Many meds: At your age (or anyone else for that matter) taking five medicines and wanting another one is not smart unless your doctor has told what medical problems you have. Having said that, if your doctor did prescribe those meds, over time the meds should be reduced. Please let me know what develops. ...Read more
The cough reflex is a protective mechanism that uses muscles in your throat and chest to expel mucous and saliva that may contain pathogens that would otherwise possibly be inhaled via aerosol or to expel pathogens infecting the throat and respiratory system. Cough benefits the host by reducing load and benefits the pathogen which may then spread via aerosol. ...Read more
Chronic bronchial asthma. 2 days coughing up green sputum, no voice, SOB, uncontrolled cough even with benzonatate. No wheeze, o2 94-96%?
Pneumonia: You have acute pneumonia or bacterial bronchitis and you need urgent medical attention. You also list no medical history of any conditions or medications. Without adequate information about your general health, we cannot provide you with any more advice. Please see your doctor. ...Read moreSee 1 more doctor answer
Allergic ; mucus buildup of the airways, bronchial Meds Advair 500, Qvar 80mcg, Singular, Zyrtec , nasonex, Zocor, Nexium (esomeprazole)?
Ashma/COPD: It looks like you are on quite a lot of medications for your asthma or COPD. The important thing about asthma/COPD is that you need to take medication religiously everyday to prevent flare ups or worsening lung function. It is a chronic disease requiring taking medications chronically. If you have done all of that and still have symptoms like you say, you need to come back to see your doctor. ...Read more
Will aciphex (rabeprazole) heartburn med (or its generic equivalent) cause coughing and a constant tickle in the throat?
Reflux does: Your are describing symptoms of gastroesophageal reflux disease - cough, tickling in throat, it may also cause sour taste and heart burn. I believe this is the reason you are taking aciphex (rabeprazole). Talk to your doctor if symptoms don't improve. It may also be due to post nasal drip. ...Read more
Does aciphex (rabeprazole) heartburn meds (or a generic equivalent) cause coughing and tickling in the throat?
Any interactions plaquenil methotrexate motrin800 Tylenol500 folic acid prilosec aspirin lopressor cartia imdur ambian singulair xyzal (levocetirizine) melatonin ?
Too many: You are taking so many drugs that it is difficult to tell whether drug interaction may occur. Even if you run a profile in Epocrates , it is impossible to tell whether a combination with another drug may lead to interaction. Thus you will require close monitoring by your doctor and be on the lookout for any adverse effects. ...Read more
No: In first and 2nd trimester no medicine is safe better not even in 3rd trimester. ...Read more
Yes....: This is a prescription medicine and will have a pharmacy label on it. On the pharmacy label, it will have the expiration date. It is usually around 1 year from the date it was prescribed. If your medicine has expired, and you have continued symptoms, see your doctor for a new prescription. ...Read more
Got an awful cough. Tried robitussin, mucinex, (guaifenesin) and tessalon but can't stop coughing! Suggestions?
Symptoms: sinus pressure, runny nose, sneezing, nasal congestion, cough. Nyquil cold n flu or Mucinex (guaifenesin) fast max cold n flu night time? Which is better?
OTC cold meds: They pretty much work the same way. Cold symptoms should not last for more than 7-10 days. See a local doc if it does not resolve after that period or gets progressively worse. ...Read more
Cough for 3 months now,Doc has given me Azithromycin, promethazine, benzonotate,. currently taking amoxycilin& albuterolinhaler,still [email protected]?
? reflux: Often an under recognized cause of cough is GERD: gastroesophageal reflux disease. Stomach contents reflux up the esophagus and can irritate the throat, stimulating cough. OTC Pepcid works for this. Most often, a prolonged cough is multifactorial so the inhaler may be helping. Other strategies that often work are saline nasal washes, and steroid nasal spray. Consider seeing a Cough specialist! ...Read moreSee 2 more doctor answers
Bile reflux-acid reflux, being treated for acid reflux 40mg Pepcid (famotidine) and 40mg pantaprozole each 2/aday. But symtoms of bile reflux..Wrong meds?
Bile or acid reflux?: If you have acid reflux disease and are having symptoms despite high dose acid-reducers and acid-blockers, then either your reflux is more severe and other treatment options should be considered, or the reflux is not acid-related but possibly gall bladder/liver related. ...Read more
Been experiencing hiccups, burping and bad breath and acid reflux ? Solutions ? Prescribed proton pump inhibitors for acid reflux. Acid reflux is gone
Careful on the long: Be careful with the a ppi as a 19 year old man. With prolonged use, they can cause rebounding (addiction) and seem to cause osteoporosis. Try using an h1 blocker like zantac (ranitidine) or pepcid. Give it a couple of weeks and see if it resolves. If it does not, follow up with your pcp. ...Read moreSee 1 more doctor answer